# SDR AALA980316

- Difficulty date: February 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18066
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 509
- System (JASC): 2611 · Smoke Detection
- Part: Connector
- Condition: Loose
- Location: Aft Lavatory
- Stage of operation: IN
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT CHECK, AFT LAVATORY SMOKE DETECTOR RED WARNING LIGHT INOPERATIVE.  RESECURED LOOSE CONNECTOR FOR AFT LAVATORY SMOKE DETECTOR RED WARNING LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
